# SDR AALA202107265783

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 78,106 hours, 10,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND THE MEGAPHONE AT DOOR NUMBER 1 LEFT DAMAGED. REMOVED AND REPLACED THE MEGAPHONE AT DOOR NUMBER 1 LEFT PER AMM 25-64-02.
